# SDR DALA1158521610

- Difficulty date: October 10, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 52,357 hours, 7,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE CEILING LIGHTS AT SEAT 37FG ARE INOPERATIVE.  MAINTENANCE RESEATED BULB AND INSPECTED LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
